Kentucky, 2015

Flash Flood and Damaging Wind in Kentucky, July 10, 2015

July 10, 2015 · NWS RLX · 2 events in 2 counties and zones

An east to west front was located from central West Virginia on across northern Kentucky near the Ohio River. A large cluster of thunderstorms moved through during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$26,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

An east to west front was located from central West Virginia on across northern Kentucky near the Ohio River. A large cluster of thunderstorms moved through during the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Jul 10, 12:43 PM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 10, 12:43 PM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
143 PM EDT FRI JUL 10 2015

.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.

FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.

SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.

IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.

UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A  SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.

WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.

WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.

WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THROUGH 18Z SATURDAY...

AREA OF CONVECTION APPROACHING FROM THE WEST THIS AFTERNOON.
SHOULD AFFECT HTS TERMINAL AROUND 18-20Z...AND CRW TERMINAL
19-21Z. EXPECT HEAVY RAIN...BRIEF IFR CONDITIONS...AND STRONG
GUSTY WINDS OVER 40 KTS.

ELSEWHERE...EXPECT ON AND OFF SHOWERS AND THUNDERSTORMS THROUGH AT
LEAST 06Z...IF NOT LATER...WITH BRIEF MVFR AND IFR CONDITIONS AND
GUSTY WINDS.

EXPECT WIDESPREAD MVFR CONDITIONS OVERNIGHT...PARTICULARLY AFTER
03Z...WITH PARTIAL CLEARING TO VFR AFTER 14Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: TIMING OF CONVECTION MAY VARY FROM FORECAST.
EXTENT OF MVFR CONDITIONS OVERNIGHT IN QUESTION.

AFTER 18Z SATURDAY...IFR POSSIBLE IN THUNDERSTORMS
SATURDAY...MAINLY ACROSS THE EAST.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ066-067-075-
     076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.

&&

SYNOPSIS...ARJ/SL
NEAR TERM...SL
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...SL
Hazardous weather outlook, Jul 10, 10:00 AM EST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1100 AM EDT FRI JUL 10 2015

WVZ009>011-016>020-027>032-035>040-046-047-111500-
WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1100 AM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-084-111500-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-
1100 AM EDT FRI JUL 10 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ105-VAZ003-004-WVZ005>008-013>015-024>026-033-034-111500-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-
PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-
1100 AM EDT FRI JUL 10 2015

...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-OHZ083-085>087-111500-
GREENUP-CARTER-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-
1100 AM EDT FRI JUL 10 2015

...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 10, 12:30 PM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
130 PM EDT FRI JUL 10 2015

KYZ101>103-105-WVZ005-101830-
BOYD-CARTER-LAWRENCE-GREENUP-WAYNE-
130 PM EDT FRI JUL 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BOYD...
LAWRENCE...SOUTHWESTERN GREENUP...CARTER AND WEST CENTRAL WAYNE
COUNTIES...

AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CRAINTOWN TO CLEARFIELD TO STOLL...AND MOVING EAST AT
45 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.  BECAUSE
OF THE WET GROUND...THESE WINDS MAY BE CAPBALE OF BRINGING DOWN A
FEW TREES HERE AND THERE.

LOCATIONS IMPACTED INCLUDE...
GRAYSON...LOUISA...OLIVE HILL...BLAINE...CARTER CAVES STATE PARK...
GRAYSON LAKE STATE PARK...YATESVILLE LAKE STATE PARK...FORT GAY...
RUSH...GESLING...GARNER...DENTON...ULYSSES...BRUIN...OLDTOWN...
CHARLEY...WEBBVILLE...MARTHA...KEATON AND CARTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3834 8323 3843 8323 3854 8314 3855 8301
      3812 8245 3795 8250 3795 8258 3788 8262
      3800 8294 3796 8299 3797 8301 3804 8300
      3811 8289 3817 8292 3818 8305 3827 8317
      3819 8323 3821 8330 3832 8334
TIME...MOT...LOC 1729Z 272DEG 38KT 3842 8378 3816 8342 3786 8351

09
Special weather statement, Jul 10, 1:42 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
242 PM EDT FRI JUL 10 2015

KYZ103-105-OHZ087-WVZ005>007-013-014-026-101945-
BOYD-LAWRENCE-LAWRENCE-MASON-CABELL-BOONE-PUTNAM-WAYNE-LINCOLN-
242 PM EDT FRI JUL 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...NORTHEASTERN
LAWRENCE...SOUTHEASTERN LAWRENCE...PUTNAM...SOUTHWESTERN MASON...
WAYNE...LINCOLN...NORTHWESTERN BOONE AND CABELL COUNTIES...

AT 238 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ASHLAND TO CALF CREEK...AND MOVING EAST AT 35
MPH.

WIND GUSTS OF 30 TO TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ASHLAND...NITRO...MADISON...LOUISA...WINFIELD...WAYNE...
HAMLIN...CHESAPEAKE...PROCTORVILLE...BEECH FORK STATE PARK...
CANNONSBURG...HURRICANE...BARBOURSVILLE...KENOVA...MILTON...
CATLETTSBURG...ELEANOR...CEREDO AND BUFFALO.

LAT...LON 3867 8192 3843 8183 3840 8190 3833 8192
      3831 8181 3821 8183 3819 8182 3818 8180
      3823 8178 3800 8167 3797 8196 3802 8195
      3802 8201 3795 8230 3787 8241 3795 8250
      3796 8256 3844 8276
TIME...MOT...LOC 1838Z 262DEG 32KT 3847 8269 3794 8248

25
Local storm report, Jul 10, 1:47 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
247 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      6 E AMMA                38.57N  81.16W
07/10/2015                   ROANE              WV   911 CALL CENTER

            SINK HOLE HAS DEVELOPED ALONG GRANNY CREEK

&&

EVENT NUMBER RLX1501538

SL
Local storm report, Jul 10, 1:48 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
248 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      5 E AMMA                38.57N  81.17W
07/10/2015                   ROANE              WV   911 CALL CENTER

            FLOODING IN HOMES ALONG CLAY ROAD

&&

EVENT NUMBER RLX1501539

SL
Local storm report, Jul 10, 2:07 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     BLAINE                  38.03N  82.85W
07/10/2015                   LAWRENCE           KY   911 CALL CENTER

            ONE TREE DOWN IN BLANE FROM NON-SEVERE WIND GUST...
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1501540

MAC
Special weather statement, Jul 10, 2:22 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
322 PM EDT FRI JUL 10 2015

WVZ013-015-025-026-035-102000-
KANAWHA-BOONE-LOGAN-LINCOLN-RALEIGH-
322 PM EDT FRI JUL 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RALEIGH... CENTRAL LINCOLN...BOONE...NORTHEASTERN LOGAN AND
SOUTHERN KANAWHA COUNTIES...

AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LOGAN TO NEAR HAMLIN...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 30 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...LOGAN...CHESAPEAKE...BELLE...CHAPMANVILLE...WHARTON...BALD
KNOB...CHIEF LOGAN STATE...JULIAN...SPURLOCKVILLE...VAN...ALUM
CREEK...MOUNT GAY-SHAMROCK...DANVILLE...WHITESVILLE...WEST LOGAN...
MITCHELL HEIGHTS...SYLVESTER...JEFFREY AND STICKNEY.

LAT...LON 3783 8136 3823 8148 3824 8213 3783 8199
TIME...MOT...LOC 1920Z 270DEG 34KT 3786 8193 3822 8205

25

The radar

The Charleston,WV radar (KRLX), 79 km away, was scanning. The volume nearest the first event began at 19:24 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Lawrence

When
July 10, 2:25 PM EST
Where
Lawrence County, 1.58 mi E of Summit
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
38.026, -82.551

A tree fell across Joe Fork Road.

Flash Flood, Greenup

When
July 10, 3:10 PM EST to 6:00 PM EST
Where
Greenup County, Naples to 0.62 mi SW of Kenwood
Cause
Heavy Rain
Property damage
$25,000
Reported by
Public
Coordinates
38.430, -82.770

Small streams flooded and blocked roads. One example was Sandsuck Creek. Another case was Culp Creek. The adjacent road was damaged.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2015Every state in 2015This day in weather historyWarnings in Kentucky, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577452, 577453.